# SDR UALA2011071303543

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 47,944 hours, 17,895 cycles
- Engine: Pwa PW2037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Twisted
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TILLER STEERING - STEERING FORCES ARE HIGH.  CREW COMMENTS:  NOSE STEERING TILLER HAS GRINDING-BAD BEARINGS FEEL.  SLUGGISH RETURN TO CENTER.  RUDDERS OKAY.  FOUND NOSE GEAR STEERING CABLES TWISTED AFTER THE RUN THROUGH THE GUIDE.  REMOVED CASTELLATED NUT AND CABLES RETURNED TO NORMAL.  CLEANED ALL PARTS AND REINSTALLED AND CABLES STILL BOUND UP.  NEEDS NEW SEALING RING AND SEAL ASSY.  CASTELLATED NUT AND LOCK ARE STILL REMOVED AND WAITING FOR NEW PARTS.  REPLACED SEAL RING AND SEAL ASSY.  RIGGED CABLES.  STEERING FEELS OK, CABLES NOT BINDING, REQUESTING TAXI CHECK.  LUBED STEERING COLLAR, CK'D TIRE PRESSURE, FOUND NORMAL.  STEERING OPS CKS NORMAL.
